# SDR 96ZZZX3155

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: 900D3409034101
- Condition: Defective
- Location: Gb Oil
- Part time: 402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSDUCER CAUSES PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
